we have a specialist neurology section here at JustAnswers if you want to ask a question for a neurology specialist.
questions into the "medicine" section of justanswers is answered by a medical doctor.
requip can cause some fatigue
however, I am more worried about your restless leg syndrome. many doctors feel restless leg syndrome has similar traits to parkinsons
disease like illnesses. requip is really a medicine used for patients who have parkinson's disease. it is in the same category as other parkinsons medications. it stimulates dopamine receptors.
if you are having more fatigue and more problems with breathing and oxygenation at night time, I would be worried about possibly increased risks for motor neuron weakness or central midbrain neuron changes.
have you had an MRI scan of your brain to look for changes in your midbrain?
you shoudl consult with a neurologist and possibly get a nerve biopsy or muscle biopsy to check for motor neuron issues.
also your B12 levels, iron, vitamin D
levels, magnesium levels, folate levels, thyroid
hormone levels all need to be checked as well since these can all cause fatigue as well.